Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hermitian Banach $^* $-algebras


Author: T. W. Palmer
Journal: Bull. Amer. Math. Soc. 78 (1972), 522-524
MSC (1970): Primary 4660
DOI: https://doi.org/10.1090/S0002-9904-1972-12980-X
MathSciNet review: 0298429
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. W. Palmer, *-algebras (in preparation).
  • 2. V. Ptak, On the spectral radius in Banach algebras with involution, Bull. London Math. Soc. 2 (1970), 327-334. MR 275175
  • 3. C. E. Rickart, General theory of Banach algebras, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960, MR 22 #5903. MR 115101

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4660

Retrieve articles in all journals with MSC (1970): 4660


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12980-X

American Mathematical Society